# SDR 06FDEA03125

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE UPPER LOBE, STRIGNER CLIP CORRODED, STR 8R, BS 720A.  REMOVED AND REPLACED STRINGER CLIP AT BS 720A STR 8R IAW SRM 51-30-2 AND SRM 51-30-  5.
